# SDR SIMA2020033102003

- Difficulty date: February 2, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 37,653 hours, 33,734 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14520800417
- Condition: Canning
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND VERTICAL STABILIZER SKIN JUST FORWARD OF TAIL ACCESS PANEL 324EL HAS OIL CANNING.-C/A-C/W REPAIR OF VERTICAL STABILIZER SKIN LOCATED JUST FWD OF TAIL ACCESS PANEL 324EL IAW ERS-EM-55MR-813.
